# SDR 98UAL900491

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Disarm Light
- Part number: 2506500994001
- Condition: Malfunctioned
- Location: Door 1l Slide
- Component: Korry Mfg Co, 250650099400
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EMERGENCY ESCAPE SLIDE LIGHTS REMAIN ILLUMINATED IN THE ARMED AND DISARMED POSITION.  *S/D*  CYCLED DOOR ARM HANDLE SEVERAL TIMES AND FOUND LIGHT TO OPERATE NORMAL.
